Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Gorenstein space
with nonzero evaluation map


Author: H. Gammelin
Journal: Trans. Amer. Math. Soc. 351 (1999), 3433-3440
MSC (1991): Primary 55P62
Published electronically: March 29, 1999
MathSciNet review: 1458300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(A,d)$ be a differential graded algebra of finite type, if $H^*(A)$ is a Gorenstein graded algebra, then so is $A$. The purpose of this paper is to prove the converse under some mild hypotheses. We deduce a new characterization of Poincaré duality spaces as well as spaces with a nonzero evaluation map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55P62

Retrieve articles in all journals with MSC (1991): 55P62


Additional Information

H. Gammelin
Affiliation: Département de Mathématiques, Université des Sciences et Technologies de Lille, 59655 Villeneuve D’Ascq, France
Email: gammelin@gat.univ-lille1.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02092-9
PII: S 0002-9947(99)02092-9
Keywords: Gorenstein space, Cohen-Macaulay ring, Poincar\'e duality space, evaluation map
Received by editor(s): December 2, 1996
Published electronically: March 29, 1999
Article copyright: © Copyright 1999 American Mathematical Society